# SDR CALA9601208

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: P323B634
- Condition: Overheated
- Location: Lt Aft Lav
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A MILD ELECTRICAL ODOR WAS OBSERVED AT LEFT AFT LAV IN FLIGHT.  NO OTHER ADVERSE CONDITIONS WERE NOTED, ONLY THE ODOR. THE FLIGHT CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEMS REPORTED.  MAINTENANCE FOUND T1-2 TRANSFORMER FOR LIGHTS AT AFT LEFT LAV AT FAULT.  THE TRANSFORMER WAS REMOVED AND REPLACED, AN OPERATIONAL CHECK WAS GOOD.
